淡江大學機構典藏:Item 987654321/24803
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62805/95882 (66%)
造访人次 : 3938993      在线人数 : 984
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/24803


    题名: A flexible nonlinear inference to Okun's relationship
    作者: Huang, Ho-chuan;Lin, Shu-chin
    贡献者: 淡江大學經濟學系
    日期: 2006-04
    上传时间: 2009-11-30 18:37:41 (UTC+8)
    出版者: Taylor & Francis
    摘要: The study implements the flexible nonlinear inference approach of Hamilton (2001 Hamilton, ID. 2001. A parametric approach to flexible nonlinear inference. Econometrica, 69: 537–73.
    [CrossRef], [Web of Science ®]
    ) to assess the validity of Okun's law. Using US quarterly data from 1948:1 to 2004:2, overwhelming evidence is found of nonlinearity between cyclical components of unemployment and output. However, the relationship is still negative and provides strong support of (nonlinear) Okun's law.
    關聯: Applied Economics Letters 13(5), pp.325-331
    DOI: 10.1080/13504850500398625
    显示于类别:[財務金融學系暨研究所] 期刊論文
    [經濟學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown653检视/开启
    A flexible nonlinear inference to Okun's relationship.pdf267KbAdobe PDF2检视/开启
    index.html0KbHTML187检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈